Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 26, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 1, 2016, 3:27 PM CDT. It took effect at Apr 2, 2016, 10:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2016, 3:27 PM CDT (20:27 UTC)
- In effect from
- Apr 2, 2016, 10:00 AM CDT
- Expired
- Apr 3, 2016, 4:14 AM CDT
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
846 WHUS73 KGRB 012027 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CDT FRI APR 1 2016 ...GUSTY NORTHWEST WINDS AND BUILDING WAVES SATURDAY... ..A STRONG LOW WILL DROP SOUTHEAST ACROSS CENTRAL WISCONSIN SATURDAY MORNING AND REACH THE EASTERN GREAT LAKES SATURDAY EVENING. STRONG NORTHWEST WINDS ARE LIKELY BEHIND THE LOW FROM MID-MORNING SATURDAY INTO SATURDAY NIGHT...WITH BUILDING WAVES. LMZ521-522-541>543-020430- /O.NEW.KGRB.SC.Y.0026.160402T1500Z-160403T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 327 PM CDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 5 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 5 AM CDT SUNDAY. * WINDS...NORTHWEST WINDS WILL INCREASE TO 30 KTS BY LATE MORNING SATURDAY...WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE.| * WAVES...BUILDING TO 3 TO 5 FT BY SATURDAY AFTERNOON ON THE BAY AND LAKE...WITH HIGHER WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
741 WHUS73 KGRB 020216 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CDT FRI APR 1 2016 ...GUSTY NORTHWEST WINDS AND BUILDING WAVES SATURDAY... ..A STRONG LOW WILL DROP SOUTHEAST ACROSS CENTRAL WISCONSIN SATURDAY MORNING AND REACH THE EASTERN GREAT LAKES SATURDAY EVENING. STRONG NORTHWEST WINDS ARE LIKELY BEHIND THE LOW FROM MID-MORNING SATURDAY INTO SATURDAY NIGHT...WITH BUILDING WAVES. LMZ521-522-541>543-021030- /O.CON.KGRB.SC.Y.0026.160402T1500Z-160403T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 916 PM CDT FRI APR 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO 5 AM CDT SUNDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 30 KTS BY LATE MORNING SATURDAY...WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE.| * WAVES...BUILDING TO 3 TO 5 FT BY SATURDAY AFTERNOON ON THE BAY AND LAKE...WITH HIGHER WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
908 WHUS73 KGRB 020845 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CDT SAT APR 2 2016 ...GUSTY NORTHWEST WINDS AND BUILDING WAVES THIS AFTERNOON... ..A STRONG AREAS OF LOW PRESSURE WILL SWEEP SOUTHEAST ACROSS CENTRAL SECTIONS OF WISCONSIN THIS MORNING AND REACH THE EASTERN GREAT LAKES THIS EVENING. STRONG NORTHWEST WINDS ARE LIKELY BEHIND THE LOW FROM LATE THIS MORNING INTO TONIGHT...WITH BUILDING WAVES. LMZ521-522-541>543-021530- /O.CON.KGRB.SC.Y.0026.160402T1500Z-160403T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 345 AM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 AM CDT SUNDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 30 KTS BY LATE THIS MORNING...WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE.| * WAVES...BUILDING TO 3 TO 5 FT BY THIS AFTERNOON ON THE BAY AND LAKE...WITH HIGHER WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AK
852 WHUS73 KGRB 021517 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1017 AM CDT SAT APR 2 2016 ...GUSTY NORTHWEST WINDS AND BUILDING WAVES THIS AFTERNOON... .A STRONG AREA OF LOW PRESSURE WILL REACH THE EASTERN GREAT LAKES THIS EVENING. STRONG NORTHWEST WINDS AND BUILDING WAVES ARE LIKELY BEHIND THE LOW THIS AFTERNOON INTO TONIGHT. LMZ521-522-541>543-022330- /O.CON.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1017 AM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SUNDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 30 KTS...WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE. * WAVES...BUILDING TO 3 TO 5 FT BY THIS AFTERNOON ON THE BAY AND LAKE...WITH HIGHER WAVES TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
269 WHUS73 KGRB 022007 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 307 PM CDT SAT APR 2 2016 ...GUSTY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE... .A STRONG AREA OF LOW PRESSURE WILL REACH THE EASTERN GREAT LAKES THIS EVENING. STRONG NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE BEHIND THE LOW INTO TONIGHT. LMZ521-522-541>543-030415- /O.CON.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 307 PM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SUNDAY... * WINDS...NORTHWEST WINDS OF 30 KTS...WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE THIS EVENING. WINDS WILL EASE TO 15 TO 20 KTS OVERNIGHT. * WAVES...3 TO 5 FT...WITH HIGHER WAVES TOWARDS OPEN WATERS. WAVES WILL SUBSIDE TO 2 TO 4 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
233 WHUS73 KGRB 030241 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 941 PM CDT SAT APR 2 2016 ...GUSTY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE... .A STRONG AREA OF LOW PRESSURE WILL REACH THE EASTERN GREAT LAKES BY TONIGHT. STRONG NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE BEHIND THE LOW DURING THE OVERNIGHT HOURS...BEFORE GRADUALLY SUBSIDING. LMZ521-522-541>543-031000- /O.CON.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 941 PM CDT SAT APR 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SUNDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KTS...EASING TO 10 TO 20 KTS OVERNIGHT. * WAVES...3 TO 5 FT...WILL SUBSIDE TO 2 TO 4 FT LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
760 WHUS73 KGRB 030914 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 414 AM CDT SUN APR 3 2016 ...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TONIGHT AND MONDAY MORNING... .A LOW PRESSURE SYSTEM WILL TRACK THROUGH SOUTHERN WISCONSIN TODAY. STRONG NORTH WINDS BEHIND THE SYSTEM WILL CAUSE GUSTY WINDS AND HIGH WAVES TONIGHT. WINDS WILL SUBSIDE MONDAY...HOWEVER HIGH WAVES WILL CONTINUE INTO THE MORNING HOURS. LMZ541>543-031715- /O.CAN.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/ /O.NEW.KGRB.SC.Y.0027.160403T2100Z-160404T1500Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 414 AM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...NORTH WINDS 15 TO 25 KTS TONIGHT...EASING TO 10 TO 15 KTS MONDAY. * WAVES...3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-031015- /O.CAN.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 414 AM CDT SUN APR 3 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ KURIMSKI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 1, 2:42 PM CDT, 45 minutes earlier.
Area forecast discussion, Apr 1, 2:42 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 242 PM CDT FRI APR 1 2016 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 241 PM CDT FRI APR 1 2016 A CHILLY PERIOD WITH SEVERAL ROUNDS OF PRECIPITATION...MUCH OF IT FALLING AS SNOW. THE POSITION OF THE LARGE-SCALE FEATURES INVOF NOAM MAY SHIFT A BIT FROM TIME TO TIME...BUT PATTERN WL PRIMARILY FEATURE A RIDGE NR THE WEST COAST AND A TROF OVER THE CENTRAL/ERN STATES. THERE WL BE MORE VARIABILITY IN THE AMPLITUDE OF THE LNGWV PATTERN. WE/LL START OUT THE FCST PERIOD WITH HIGH AMPLITUDE...GRADUALLY LOSE AMPLITUDE THROUGH EARLY NEXT WEEK...THEN HAVE THE PATTERN UNDERGO REAMPLIFICATION DURING THE MIDDLE TO LATTER PART OF NEXT WEEK. THE PERSISTENT NWLY UPR FLOW WL KEEP TEMPS BLO NORMAL FOR MOST OF THE PERIOD...THOUGH SOME BRIEF MODERATION IS POSSIBLE AT TIMES AHEAD OF EACH SYSTEM CROSSING THE AREA. SHORTWAVES RIDING SE IN THE UPPER FLOW WL BRING A SERIES OF PCPN PRODUCING CYCLONES THROUGH THE REGION. THERE LOOKS TO BE ENOUGH OPPORTUNITIES FOR PCPN TO RESULT IN AOA NORMAL AMNTS FOR THE PERIOD AS A WHOLE. && .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 241 PM CDT FRI APR 1 2016 THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW SEVERAL SHORTWAVES MOVING THROUGH A LONGWAVE TROUGH POSITIONED OVER THE WESTERN GREAT LAKES. ONE OF THESE SHORTWAVE TROUGHS OVER LAKE SUPERIOR IS PUSHING A COLD FRONT INTO EASTERN WI. NARROW BAND OF PRECIP IS MOVING ACROSS THE FOX VALLEY AND BAY WITH LOCALLY BUT BRIEF HIGHER PRECIP RATES. OTHER LIGHTER RAIN AND SNOW SHOWERS ARE MOVING SOUTHEAST ACROSS NORTHWEST WISCONSIN...AND WILL LIKELY SLIDE INTO CENTRAL/NORTH-CENTRAL WI THROUGH THE REST OF THE AFTERNOON. LOOKING UPSTREAM...THE NEXT SHORTWAVE IS RAPIDLY DIVING SOUTH OVER NORTHERN MANITOBA...AND POISED TO ARRIVE LATE TONIGHT INTO SATURDAY MORNING. SNOW ACCUMULATIONS AND IMPACTS WITH THIS SYSTEM ARE THE MAIN FORECAST CONCERNS. TONIGHT...SURFACE COLD FRONT WILL BE MOVING ACROSS LAKE MICHIGAN EARLY THIS EVENING. BEHIND THE FRONT...STEEP LOW LEVEL LAPSE RATES WILL LIKELY KEEP SCATTERED RAIN AND SNOW SHOWERS/SPRINKLES OVER CENTRAL AND NORTH-CENTRAL WI THROUGH EARLY THIS EVENING. PARTIAL CLEARING MAY OCCUR FOR A BRIEF PERIOD AS THE SURFACE RIDGE AXIS MOVES INTO THE REGION. BEST CHANCES FOR CLEARING WILL BE IN THE DOWNSLOPING AND EASTERN WI AREAS. THEN CLOUDS WILL RAPIDLY BE ON THE INCREASE AFTER MIDNIGHT FROM NORTHWEST TO SOUTHEAST AS A COMPACT YET POTENT CLIPPER DIVES INTO THE STATE. DYNAMICS AND INSTABILITY ARE QUITE IMPRESSIVE WITH THIS CLIPPER...SO SHOULD SEE MODERATE TO LOCALLY HEAVY SNOW MOVE INTO CENTRAL AND NORTH-CENTRAL WI GENERALLY AFTER 09Z. COULD SEE AN INCH OR TWO ALONG THE I39/ROUTE 51 CORRIDOR BY SUNRISE. SATURDAY...FOLLOWED THE MESOMODELS AND NAM FOR TRACK OF THE SURFACE LOW DURING THIS PERIOD...WHICH WILL TAKE IT FROM NEAR MEDFORD TO SHEBOYGAN DURING THE MORNING HOURS. STRONG FGEN JUST NORTH OF THE LOW TRACK WILL LIKELY CREATE A BAND OF MODERATE TO BRIEFLY HEAVY SNOW DURING THE MORNING HOURS...ROUGHLY FROM MERRILL TO MANITOWOC. THE BAND IS EXPECTED TO BE PRETTY NARROW...SO AMOUNTS MAY SHIFT NORTH OR SOUTH DEPENDING ON THE EXACT TRACK. BUT WITH MID-LEVEL LAPSE RATES OF 7.5 TO 8 C/KM...A DENDRITIC GROWTH ZONE OF 50-100MB DEEP...MAY SEE LOCALLY BRIEF SNOWFALL RATES APPROACHING AN INCH PER HOUR. IN GENERAL THOUGH...WILL SHOW 2-3 INCHES IN THIS SNOWFALL AXIS...BRINGING AMOUNTS TO BETWEEN 2 AND 4 INCHES OVER THE I39/ROUTE 51 CORRIDOR. DESPITE THE STRONGER SPRING SUN...SHOULD SEE A PERIOD DURING THE MORNING WITH SNOW COVERED OR SLICK ROADS. THEREFORE...WITH COORDINATION FROM SURROUNDING OFFICES...WILL ISSUE A WINTER WEATHER ADVISORY STARTING AT 09Z. BEHIND THE SYSTEM...NORTHWEST WINDS WILL INCREASE AND BECOME STRONG/GUSTY LATE MORNING INTO EARLY AFTERNOON. SOME GUSTS UP TO 40 MPH WILL BE POSSIBLE. TEMPS WILL REMAIN CHILLY DUE TO THE WIND AND SNOW...WITH HIGHS RANGING FROM THE UPPER 20S NORTH TO MID 30S SOUTH. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 241 PM CDT FRI APR 1 2016 THE MAIN FCST ISSUE CONTINUES TO REVOLVE ARND THE TIMING...TYPE... AND AMNT OF PCPN. SOME FLURRIES LEFT OVER FM SYSTEM NUMBER ONE COULD STILL BE AFFECTING THE FAR E AT THE START OF THE LONG-TERM PART OF THE FCST. SOME SHSN IN THE SNOWBELT OF N-C WI ARE ALSO POSSIBLE. OTHERWISE...QUIET WX IS EXPECTED SAT NGT AS LOW-LEVEL RIDGE SHIFTS ACRS THE AREA. PCPN CHCS WL INCR QUICKLY SUNDAY. THEY MAY TAPER OFF OVER THE FAR W LATE IN THE DAY. BUT GIVEN THE UNCERTAINTY IN EXACTLY HOW FAST PCPN WL ARRIVE AND WHEN IT WL DEPART...DIDN/T FEEL WE REALLY HAVE THE FCST SKILL TO SUB-DIVIDE POPS BEYOND 12 HRS IN THIS SITN. THE TRACK OF THE SYSTEM SHIFTED A BIT S FM WHAT WAS EXPECTED YDA. THE FAR SRN PART OF THE FCST AREA COULD STILL WARM INTO THE 40S...BUT THE BULK OF THE AREA WL STAY IN THE 30S. ADJUSTED FCST TO HAVE A LITTLE MORE SNOW. CURRENT ESTIMATE IS THAT WE COULD SEE 2-3 INCHES OVER ABOUT THE NERN 1/2 OF THE FCST AREA. HIGH PRESSURE WL DROP SEWD INTO THE AREA BEHIND THE SUNDAY SYSTEM. SINCE THERE WL PROBABLY BE A FRESH SNOWCOVER ON THE GROUND...IT WOULD NOT BE IMPOSSIBLE FOR SOME OF THE CLIMATOLOGICALLY COLD SPOTS IN N-C WI TO DROP BLO ZERO MON NGT IF SKIES CLEAR QUICKLY ENOUGH. STUCK WITH SINGLE DIGIT (ABV ZERO) MINS FOR NOW. THE SYSTEM ARRIVING IN THE AREA DURING THE MIDDLE OF NEXT WEEK WL BE LARGER AND MV MORE SLOWLY THAN ITS PREDECESSORS. THE OVERALL TREND ON THE GUIDANCE WAS TO WEAKEN THE NWD PUSH OF WARM AIR AHEAD OF THE SYSTEM. GIVEN THE TIME OF YEAR AND THE SYSTEM/S TRACK... BEST GUESS IS THAT IT WL PROBABLY STILL BE ABLE TO DRAW ENOUGH WARM AIR NWD TO RESULT IN THE BULK OF THE PCPN FALLING AS RAIN. NO SIGNIFICANT CHGS WERE MADE TO THE EXTENDED FORECAST INITIALIZATION GRIDS BASED ON A BROAD BLEND OF GUIDANCE PRODUCTS. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1209 PM CDT FRI APR 1 2016 BAND OF RAIN AND SNOW SHOWERS ALONG A COLD FRONT WILL MOVE ACROSS EASTERN WI THIS AFTERNOON. BY THE TIME IT REACHES THE FOX VALLEY...TEMPERATURES WILL HAVE WARMED ENOUGH TO CHANGE PRECIP OVER TO ALL RAIN. BEHIND THE FRONT...SCATTERED RAIN AND SNOW SHOWERS ARE EXPECTED TO RETURN TO CENTRAL AND NORTH-CENTRAL WI THIS AFTERNOON AFTER A BRIEF BREAK. BRIEF IFR VSBYS WILL BE POSSIBLE IN ANY SNOW SHOWERS...BUT TEMPS ARE TOO WARM FOR ANY ACCUMULATIONS. ANY PRECIP SHOULD DIMINISH EARLY THIS EVENING...LEAVING A BREAK IN THE PRECIP UNTIL LATE OVERNIGHT. THATS WHEN A POTENT YET COMPACT LOW PRESSURE SYSTEM QUICKLY MOVES INTO THE REGION. WIDESPREAD SNOW IS EXPECTED WITH THE SYSTEM THAT WILL IMPACT ALL TAF SITES. ACCUMULATIONS LOOK TO BE MAINLY IN THE 1 TO 3 INCH RANGE. THE HIGHER END WILL EXIST ACROSS NORTH-CENTRAL WI...WHILE THE LOWER END OF THE RANGE IS MORE LIKELY OVER EASTERN WI. THE SNOWFALL WILL CONTINUE THROUGH MIDDAY...AS NORTHWEST INCREASE AND BECOME GUSTY. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 4 AM TO 4 PM CDT SATURDAY FOR WIZ005. WINTER WEATHER ADVISORY FROM 4 AM TO 1 PM CDT SATURDAY FOR WIZ010-018-030. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....MPC LONG TERM......SKOWRONSKI AVIATION.......MPC
Hazardous weather outlook, Apr 1, 2:43 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 243 PM CDT FRI APR 1 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 243 PM CDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED TO DEVELOP IN CENTRAL AND NORTH-CENTRAL WISCONSIN LATE TONIGHT AS SNOW OVERSPREADS THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY HAZARDOUS TRAVEL CONDITIONS WILL QUICKLY EXPAND INTO EASTERN WISCONSIN DURING THE MORNING AS THE SNOW SHIFTS EAST. CONDITIONS SHOULD IMPROVE SATURDAY AFTERNOON AS THE SNOW EXITS THE AREA. A TOTAL ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED...WITH THE HIGHEST TOTALS FROM RHINELANDER SOUTH TO WAUSAU. GUSTY NORTHWEST WINDS WILL DEVELOP DURING THE DAY SATURDAY. WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE IN CENTRAL AND EAST-CENTRAL WISCONSIN DURING THE AFTERNOON. THIS COULD MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT. ANOTHER ROUND OF LIGHT SNOW IS LIKELY SUNDAY...MAINLY ACROSS THE NORTH AND NORTHEAST PARTS OF WISCONSIN. ANOTHER 2 TO 3 INCHES INCHES OF SNOW IS POSSIBLE IN THESE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOW TOTALS TO THE NATIONAL WEATHER SERVICE OFFICE IN GREEN BAY. LMZ521-522-541>543-021945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 243 PM CDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY A FEW GALE-FORCE GUSTS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. MPC/SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 2:41 PM CDT | Winter Weather Advisory | GRB | Lincoln, Marathon, Oneida, Vilas | 24 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.